# SDR SIMA200710702

- Difficulty date: April 4, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 11,405 hours, 8,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 11,405 hours, 8,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280 FLOORBEAM CORRODED ALONG TOP FLANGE.  SPLICE IN FRAME 280 AND EXTENTION MOUNTS IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-114.
